# SDR 0509009

- Difficulty date: September 20, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N784TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- Aircraft time: 71,066 hours, 78,607 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591141833
- Condition: Corroded
- Location: Bs 493-522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE - KEEL AREA - LONGERON 29 RT FROM STA 493 TO STA 522 WITH CORROSION.
